The Michigan Mathematical Journal

Fibers over the sphere of a uniformly convex Banach space.

Jeff D. Farmer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 211-226.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132179

Digital Object Identifier
doi:10.1307/mmj/1030132179

Mathematical Reviews number (MathSciNet)
MR1637638

Zentralblatt MATH identifier
0976.46037

Subjects
Primary: 46E50: Spaces of differentiable or holomorphic functions on infinite- dimensional spaces [See also 46G20, 46G25, 47H60]
Secondary: 46B03: Isomorphic theory (including renorming) of Banach spaces 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10] 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Farmer, Jeff D. Fibers over the sphere of a uniformly convex Banach space. Michigan Math. J. 45 (1998), no. 2, 211--226. doi:10.1307/mmj/1030132179. https://projecteuclid.org/euclid.mmj/1030132179


Export citation